American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42.11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Casper Goffman and Daniel Waterman. Functions whose Fourier series converge for every change of variable . Proc. Amer. Math. Soc. 19 (1968) 80-86. MR 0221193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. Tomić. A convergence criterion for Fourier series . Proc. Amer. Math. Soc. 15 (1964) 612-617. MR 0164189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Tomić. A remark on the Hardy-Littlewood convergence test for Fourier series . Proc. Amer. Math. Soc. 13 (1962) 671-674. MR 0152806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. M. Shah. Trigonometric series with quasi-monotone coefficients . Proc. Amer. Math. Soc. 13 (1962) 266-273. MR 0154055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gen-ichirô Sunouchi. Local operators on trigonometric series . Trans. Amer. Math. Soc. 104 (1962) 457-461. MR 0141936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1